HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Adaptive Dynamics for Interacting Markovian Processes

Files in This Item:
pre819.pdf2.43 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83969

Title: Adaptive Dynamics for Interacting Markovian Processes
Authors: Sato, Yuzuru Browse this author
Ay, Nihat Browse this author
Keywords: adaptive dynamics
information theory
game theory
nonlinear dynamical systems
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 819
Start Page: 1
End Page: 4
Abstract: Dynamics of information flow in adaptively interacting stochastic processes is studied. We give an extended form of game dynamics for Markovian processes and study its behavior to observe information flow through the system. Examples of the adaptive dynamics for two stochastic processes interacting through matching pennies game interaction are exhibited along with underlying causal structure.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69627
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University